Bilinear forms and extremal Kähler vector fields associated with Kähler classes.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 199-210
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Kähler class, bilinear form, uniqueness of extremal Kähler vector fields, periodicity
@article{MAN_1995__301_4_165288,
author = {Akito Futaki and Toshiki Mabuchi},
title = {Bilinear forms and extremal {K\"ahler} vector fields associated with {K\"ahler} classes.},
journal = {Mathematische Annalen},
pages = {199--210},
year = {1995},
volume = {301},
number = {4},
zbl = {0831.53042},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165288/}
}
Akito Futaki; Toshiki Mabuchi. Bilinear forms and extremal Kähler vector fields associated with Kähler classes.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 199-210. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165288/